Skip to content

Extreme Correlation of International Equity Markets.

Longin, F., & Solnik, B. (2001). Extreme Correlation of International Equity Markets. Journal of Finance, 56(2), 649-676.

Type
Journal article
Intellectual base
Primary research
Year
2001
Volume
56
Issue
2
Pages
649-676
ISSN
0022-1082
DOI
10.1111/0022-1082.00340
DOI registrant
Wiley
Link
https://doi.org/10.1111/0022-1082.00340
Cited from
economics_finance, statistics_experimental_design

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 4 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:db1f86091e56 · see in the full table